MathSciNet Relay Station
MathSciNet bibliographic data
MR1784078 34B18 (34B15 35B05 35J60 35J65)
Kong, Lingbin; Wang, Junyu Multiple positive solutions for the one-dimensional $p$-Laplacian. Nonlinear Anal. 42 (2000), no. 8, 1327–1333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement